# SDR UALA2011090504797

- Difficulty date: September 4, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,535 hours, 13,938 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T003510
- Part serial: D04586
- Condition: Faulty
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WARN ELEX STATUS MSG.  DUE TO REPORTS OF WARN ELEX STATUS MSG AND NO FAULTS FOUND AFTER FIM 31-51-00 ACCOMPLISHMENT AND POWER SUPPLY 'A' M616 HAS BEEN REPLACED (SEQ5252004, PLZ REPLACE POWER SUPPLY 'B' M621 PER MM, (PCN 481-9027), PLZ CHECK WITH ON LINE IPC FOR PROPER EFFECTIVITIES.  REPLACED M621 MODULE,CHECK OK PER MM.
